# SDR 2008UALA03861

- Difficulty date: July 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 39,495 hours, 4,705 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146724
- Part serial: UNK
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

THE 4R MED SLIDE-RAFT FELL OFF FROM ITS MOUNTS DURING TAKEOFF.  SLIDE REMAINS JAMMED AGAINST F/A JUMP SEAT.  *S/D*  SUSPECT PACK BOARD LATCH WORN OUT.  DOOR 4R SLIDE REPLACED PER AMM 25-60-01.  OPS CHECK NORMAL.  AC OK FOR SERVICE.
